# SDR 9504661226

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043501
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A CRACK WAS FOUND ON THE LEFT INBOARD AILERON LOWER SKIN 8 INCHES FROM INBOARD END AND 20 INCHES FROM FORWARD EDGE.  REPAIRED PER EA 12-93869.
